# SDR P5CA9701429

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT WING INBD FOREFLAP ON LOWER INBD SKIN.  CORROSION REMOVED PER BOEING 51-40-06, INSTALLED FOREFLAP IAW MM 27-51-02.
